# SDR AALA202101119025

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,470 hours, 5,520 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Excess Play
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY AFT DOOR RIGHT ON NOSE LANDING GEAR.  REMOVED AFT NLG DOOR RT, IAW AMM 32-22-13-010-001-A.  REPLACED FORWARD 2 HINGES (AALA202101119002), AFT 2 HINGES (AALA202101119023), AND HOLLOW PIN (AALA202101119025), IAW CMM 52-82-32-802-C01 AND CMM 52-82-32-400-805-B01.  REINSTALLED AFT NOSE LANDING GEAR DOOR RIGHT, IAW AMM 32-22-13-410-001-A.
